Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Author Index


Journal: Math. Comp. 42 (1984), 715-717
DOI: https://doi.org/10.1090/S0025-5718-84-99808-9
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-84-99808-9
Article copyright: © Copyright 1984 American Mathematical Society